Alert archive / Connecticut / Areal Flood Warnings in 2013

Areal Flood Warning 21, NWS Boston/Norton, MA

June 14, 2013Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this areal flood warning at Jun 14, 2013, 8:31 AM EDT for Capitol Planning Region, Connecticut. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2013, 8:31 AM EDT (12:31 UTC)
Expired
Jun 14, 2013, 3:30 PM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
None

County Capitol Planning Region, CT

The radar

The Brookhaven radar (KOKX), 102 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 0.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WGUS41 KBOX 141231
FLWBOX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
831 AM EDT FRI JUN 14 2013

CTC003-141530-
/O.NEW.KBOX.FA.W.0021.130614T1231Z-130614T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-
831 AM EDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL HARTFORD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 1130 AM EDT

* AT 826 AM EDT...DOPPLER RADAR INDICATED THE HEAVY RAIN HAS MOVED 
  OUT OF THE AREA...BUT RUNOFF WILL CONTINUE TO KEEP SOME AREA 
  SMALL STREAMS IN FLOOD UNTIL THE AFTERNOON.

* THE NORTH BRANCH OF THE PARK RIVER HAS CRESTED BUT WILL REMAIN IN 
  MNIOR FLOOD UNTIL EARLY OR MID AFTERNOON. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED ROADS. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE
THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4180 7299 4180 7296 4184 7294 4184 7255
      4171 7254 4170 7300 4180 7302

$$

THOMPSON
2 follow-up statements
440 
WGUS41 KBOX 141529
FLWBOX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1129 AM EDT FRI JUN 14 2013

CTC003-141930-
/O.EXT.KBOX.FA.W.0021.000000T0000Z-130614T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-
1129 AM EDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS EXTENDED THE

* FLOOD WARNING FOR...
  CENTRAL HARTFORD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 330 PM EDT

* AT 1119 AM EDT...THE NORTH BRANCH OF THE PARK RIVER WAS RECEDING 
  BUT STILL ABOVE FLOOD STAGE. AT 1119 AM...THE RIVER STAGE WAS NEAR 
  9 FEET. THE RIVER IS EXPECTED TO DROP BELOW ITS FLOOD STAGE OF 8 
  FEET DURING THE MID AFTERNOON. OTHER SMALL STREAMS ARE EXPECTED TO 
  RECEDE AS WELL BUT WILL BE REMAINING HIGH FOR MUCH OF THE DAY.

* LOWLAND FLOODING ALONG THE NORTH BRANCH OF THE PARK RIVER WILL 
  CONTINUE THROUGH EARLY AFTERNOON. THIS WILL INCLUDE PORTIONS OF 
  THE UNIVERSITY OF HARTFORD CAMPUS PARKING LOTS ALONG THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4180 7299 4180 7296 4184 7294 4184 7255
      4171 7254 4170 7300 4180 7302

$$

THOMPSON
407 
WGUS81 KBOX 141927
FLSBOX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
327 PM EDT FRI JUN 14 2013

CTC003-141931-
/O.EXP.KBOX.FA.W.0021.000000T0000Z-130614T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-
327 PM EDT FRI JUN 14 2013

...THE FLOOD WARNING FOR CENTRAL HARTFORD COUNTY WILL EXPIRE AT 330
PM EDT...

* AT 320 PM EDT...THE NORTH BRANCH OF THE PARK RIVER WAS STEADILY 
  RECEDING. THE LATEST RIVER STAGE READING WAS 8.1 FEET...FLOOD 
  STAGE IS 8.0 FEET.  THE RIVER IS EXPECTED TO FALL BELOW ITS 8 FOOT 
  FLOOD STAGE WITHIN AN HOUR. AS A RESULT...THE FLOOD WARNING FOR 
  CENTRAL HARTFORD COUNTY FOR THE NORTH BRANCH PARK RIVER IS BEING 
  ALLOWED TO EXPIRE.

* RIVER FLOOD WARNINGS DO CONTINUE FOR OTHER RIVERS IN HARTFORD 
  COUNTY...INCLUDING THE FARMINGTON RIVER AT SIMSBURY...AND THE 
  CONNECTICUT RIVER AT HARTFORD. UPDATES ON THESE TWO RIVER FORECAST 
  POINTS WILL CONTINUE TO BE PROVIDED VIA FLOOD STATEMENTS ISSUED BY 
  THE NATIONAL WEATHER SERVICE IN TAUNTON MA. 


LAT...LON 4180 7299 4180 7296 4184 7294 4184 7255
      4171 7254 4170 7300 4180 7302

$$

NMB

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Jun 14, 7:18 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 14, 7:18 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
718 AM EDT FRI JUN 14 2013

.SYNOPSIS...
THE LOW PRESSURE THAT IS BRINGING RAIN TO THE AREA THIS MORNING
WILL CONTINUE TO MOVE OFFSHORE TODAY...WITH RAIN GRADUALLY
TAPERING OFF. ASIDE FROM THE POSSIBILITY OF AN ISOLATED
THUNDERSTORM IN THE WEST THIS AFTERNOON...HIGH PRESSURE WILL BE
MOVING IN WITH DRY WEATHER EXPECTED INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7 AM UPDATE...
LOW PRES IS SE OF ACK AND MOVING EAST. WELL DEFINED MESOSCALE
DEFORMATION BAND IS BEGINNING TO COLLAPSE SEWD AND WEAKEN AS BEST
MID LEVEL FRONTOGENESIS WEAKENS AND MOVES TO THE EAST. RAIN WILL
DIMINISH THEN END THIS MORNING FROM NW TO SE. 40 KT LOW LEVEL JET
OVER SE NEW ENG WILL MOVE TO THE EAST BY 15Z. STRONGEST NE WIND
GUSTS WILL OCCUR FOR THE NEXT FEW HOURS BEFORE DIMINISHING. WHILE
WIND GUSTS WILL NOT REACH ACTUAL WIND ADVSY CRITERIA...THERE WILL
BE GUSTS TO 40 MPH OVER THE OUTER CAPE AND ISLANDS SO KEPT THE
ADVISORY GOING THIS MORNING.

PREVIOUS DISCUSSION...
AFTER PRIMARY PRECIP ENDS THIS MORNING EXPECTING A TRANSITION
TOWARD DRYING AND GRADUALLY CLEARING SKIES THROUGH THE AFTERNOON.
THE CAVEAT WILL BE IN THE W...WHERE A WEAK COLD FRONT WILL SLIDE E
FROM NY STATE. AM NOTING SOME MODEST INSTABILITY ESPECIALLY IF
SKIES ARE ALLOWED TO BREAK INTO SUN BY THE AFTERNOON. SHOULD THERE
BE ENOUGH BREAKS IN THE CLOUDS...MODEL GUIDANCE SUPPORTS 500-1000
J/KG OF CAPE BUT WITH LITTLE SHEAR AND LAPSE RATES ONLY ABOUT
6-6.5C/KM THUNDERSTORMS SHOULD BE RELATIVELY SHORT LIVED WITH ONLY
A BRIEF HEAVY DOWNPOUR EXPECTED. THE BEST CHANCE FOR THIS WILL BE
FROM THE CT VALLEY AND W WHERE SUN HAS THE BEST CHANCE OF BREAKING
THROUGH THE CLOUDS.

FINALLY...WILL ISSUE A HIGH SURF ADVISORY FOR THE EAST COAST OF
CAPE COD AND NANTUCKET...AND A RIP CURRENT RISK FOR EAST FACING
BEACHES OF MASSACHUSETTS. A E TO NE SWELL IS EXPECTED TO BUILD AS
LOW PRES EXITS TO THE E...WHICH COULD CREATE DANGEROUS SURF AND
RIP CURRENTS ALONG THESE BEACHES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
TONIGHT...
WEAK COLD FRONT MOVES THROUGH THE AREA WITH LITTLE FANFARE AFTER
ANY LATE DAY THUNDERSTORMS DIMINISH IN THE WEST DUE TO LACK OF
DIURNAL HEATING AND DRY AIR MOVING IN QUICKLY ALOFT. EXPECTING
CLEARING SKIES OVERNIGHT AS HIGH PRES THEN MOVES IN BEHIND THE
FRONT. TEMPS WILL RANGE FROM NEAR 60 IN THE BOS-PVD METROS TO THE
MID 40S IN SW NH.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGHLIGHTS...

* SEASONABLE TEMPS THIS WEEKEND WITH A CHANCE OF SHOWERS SUNDAY
* UNSETTLED AT TIMES EARLY NEXT WEEK WITH BEST CHANCE OF SHOWERS TUE
* MAINLY DRY AND SEASONABLE WED AND THU

OVERVIEW...
WEATHER PATTERN WILL REMAIN SOMEWHAT ACTIVE THROUGH EARLY NEXT WEEK
AS A SERIES OF WEAK DISTURBANCES MOVE THROUGH THE REGION.  TIMING
THE SHOWERS WILL BE DIFFICULT ALTHOUGH GFS AND ECMWF AGREE ON TWO
PERIODS OF SHOWERS...SOMETIME LATE SUNDAY AND/OR SUN NIGHT WITH THE
BEST CHANCE COMING LATER MON NIGHT INTO TUE ASSOCD WITH A COLD
FRONT. THEREAFTER...MAINLY DRY CONDITIONS EXPECTED.

SATURDAY...
THE BEST DAY OF THE WEEKEND AS HIGH PRES BUILDS OVER THE OHIO VALLEY
BRINGING DRY AND SEASONABLE CONDITIONS WITH MOSUNNY SKIES.  850 MB
TEMPS NEAR 10C WILL SUPPORT MAXES OF 75-80 DEGREES AND COMFORTABLE
HUMIDITY LEVELS ARE EXPECTED.

SUNDAY INTO SUNDAY NIGHT...
FAST MOVING LOW AMPLITUDE SHORTWAVE SWINGS THROUGH THE REGION SUN
AFTERNOON/EVENING AS A WARM FRONT APPROACHES FROM THE SW.  GFS IS
ABOUT 6 HRS FASTER THAN THE ECMWF BRINGING A PERIOD OF SHOWERS INTO
THE REGION SUN AFTERNOON...WITH ECMWF FOCUSING THE RAIN MORE DURING
SUN NIGHT. TIMING IS UNCERTAIN AND WE OPTED FOR CHC POPS SUN
AFTERNOON INTO SUN NIGHT. DID NOT INCLUDE THUNDER AS INSTABILITY
PARAMETERS ARE UNFAVORABLE. EXPECT SUNSHINE TO START THE DAY BEFORE
CLOUDS INCREASE IN THE AFTERNOON FROM WEST TO EAST.  SEASONABLE
TEMPS.

MONDAY...
IT APPEARS MOST OF THE DAY MAY SEE DRY CONDITIONS AS SNE WILL BE IN
BETWEEN SYSTEMS AS NEXT AMPLIFYING SHORTWAVE MOVES INTO THE GT LAKES
WITH WEAK SHORTWAVE RIDGING INTO NEW ENG.  HOWEVER...GFS AND ECMWF
SHOW INDICATE MARGINAL INSTABILITY DEVELOPING SO CANT RULE OUT AN
ISOLD AFTERNOON SHOWER/TSTM. MONDAY WILL LIKELY BE THE WARMEST DAY
OF THE EXTENDED PERIOD AS 850 MB TEMPS INCREASE TO 12-14C WHICH
SUPPORTS MAXES 80-85 DEGREES AWAY FROM THE COAST.

MON NIGHT INTO TUESDAY...
BEST CHANCE OF SHOWERS/TSTMS AS COLD FRONT MOVES INTO THE REGION ON
TUESDAY. ECMWF IS MORE AMPLIFIED THAN GFS WITH MID LEVEL SHORTWAVE
AND INDICATES A STRONGER FROPA.

WEDNESDAY AND THURSDAY... MAINLY DRY AND SEASONABLE CONDITIONS AS
HIGH PRES BUILDS INTO THE REGION.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW...MODERATE CONFIDENCE THROUGH FRIDAY...HIGH CONFIDENCE
TONIGHT.

WIDESPREAD MVFR CONDITIONS AND ISOLD IFR IN RAIN BAND WILL
GRADUALLY IMPROVE TO VFR THROUGH 16Z AS THE RAIN EXITS THE
REGION AND CIGS LIFT. ALREADY VFR IN THE CT VALLEY AND THIS WILL
ADVECT EWD BUT MVFR MAY LINGER TIL 18Z OR EVEN A LITTLE LATER OVER
CAPE COD AND ACK. WILL NEED TO MONITOR FOR AFTERNOON/EVENING
THUNDERSHOWER PARTICULARLY OVER THE CT VALLEY W. OTHERWISE...VFR
CONTINUES INTO TONIGHT. NE GUSTS TO 35-40 KT CAPE/ACK WILL
DIMINISH AFT 15Z AS THE LOW LEVEL JET MOVES TO THE EAST.

KBOS TERMINAL...HIGH CONFIDENCE IN IMPROVING TREND...BUT LOWER
CONFIDENCE IN ACTUAL TIMING. SOME LIGHT SEA BREEZES POSSIBLE THIS
AFTERNOON.

KBDL TERMINAL...HIGH CONFIDENCE.

OUTLOOK...SATURDAY THROUGH TUESDAY...

SATURDAY...HIGH CONFIDENCE.  VFR.

SUNDAY INTO MONDAY...MODERATE CONFIDENCE.  MOSTLY VFR...BUT LOW PROB
OF BRIEF MVFR IN SHOWERS SUN AFTERNOON/NIGHT. PATCHY IFR COASTAL FOG
SUN NIGHT.

TUESDAY...MODERATE CONFIDENCE.  MVFR/IFR CONDITIONS LIKELY AT TIMES
IN -SHRA/FG.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH FRIDAY...MODERATE CONFIDENCE.

GALE FORCE WINDS WILL CONTINUE ON THE SOUTHERN AND SOUTHEASTERN
WATERS INTO THE MID DAY TIMEFRAME...WITH SMALL CRAFT ADVISORY
WINDS TO THE N. WILL CONTINUE GALE WARNINGS FOR THE TIME
BEING...BUT WIDESPREAD SMALL CRAFT ADVISORIES ARE LIKELY TO FOLLOW
WELL INTO THE OVERNIGHT HOURS TONIGHT AS SEAS WILL TAKE SOME TIME
TO SUBSIDE. SO...NE GALES CONTINUE THROUGH ABOUT MID DAY...WITH
SMALL CRAFT WINDS TO FOLLOW INTO THE EVENING. SEAS WILL REMAIN
5-9FT OFFSHORE WELL INTO THE OVERNIGHT HOURS SO MARINE HEADLINES
WILL CONTINUE.

OUTLOOK...SATURDAY THROUGH TUESDAY...

MODERATE CONFIDENCE THROUGH THE PERIOD.

WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THRESHOLDS THROUGH
MONDAY. A PERIOD OF PREFRONTAL SW WIND GUSTS MAY APPROACH 25 KT ON
TUE WITH SEAS BUILDING TO 5-6 FT OVER THE SOUTHERN OUTER WATERS.
SHOWERS AND FOG MAY LIMIT VISIBILITIES AT TIMES SUNDAY NIGHT THROUGH
TUESDAY.

&&

.HYDROLOGY...
WE WILL BE MAINTAINING THE FLOOD WATCH THROUGH 2PM THIS AFTERNOON.
THE BULK OF THE REMAINING RAINFALL SHOULD STAY BELOW AN
INCH...BUT GIVEN THAT RIVERS CONTINUE TO RISE...AND THERE COULD BE
SOME URBAN FLOODING THROUGH THE MORNING COMMUTE...WILL OPT TO KEEP
THE WATCH GOING UNTIL THE RAINS ARE ALLOWED TO COMPLETELY END.

MINOR FLOODING WILL BE MAIN CONCERN FOR NEXT FEW DAYS ON LARGER
RIVERS. THIS INCLUDES PORTIONS OF LOWER CONNECTICUT...
FARMINGTON...CHARLES AND PAWTUXET RIVERS. SMALLER STREAMS IN
HARTFORD COUNTY ARE EXPECTED TO FALL BELOW FLOOD STAGE THIS
MORNING...WHILE PAWCATUCK IN SOUTHERN RI WILL TAKE A FEW DAYS.

REFER TO THE LATEST FLOOD STATEMENTS FOR SPECIFIC FORECASTS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR CTZ002>004.
MA...WIND ADVISORY UNTIL NOON EDT TODAY FOR MAZ022>024.
     FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR MAZ002>021-026.
     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ022-024.
NH...NONE.
RI...WIND ADVISORY UNTIL NOON EDT TODAY FOR RIZ008.
     FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR RIZ001>007.
MARINE...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ231-232-255-
     256.
     GALE WARNING UNTIL NOON EDT TODAY FOR ANZ233>235-237.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ230-
     236.
     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ250.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ251.
     GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ254.

&&

SYNOPSIS...KJC/DOODY
NEAR TERM...KJC/DOODY
SHORT TERM...DOODY
LONG TERM...KJC
AVIATION...KJC/DOODY
MARINE...KJC/DOODY
HYDROLOGY...
Hazardous weather outlook, Jun 14, 4:03 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
403 AM EDT FRI JUN 14 2013

CTZ002>004-MAZ002>006-008>013-017-018-026-RIZ001>005-150815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
403 AM EDT FRI JUN 14 2013

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ011-012-015-150815-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
403 AM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-015-016-019-150815-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
403 AM EDT FRI JUN 14 2013

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ014-020-021-RIZ006-007-150815-
SOUTHEAST MIDDLESEX MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
WASHINGTON RI-NEWPORT RI-
403 AM EDT FRI JUN 14 2013

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ023-RIZ008-150815-
DUKES MA-BLOCK ISLAND RI-
403 AM EDT FRI JUN 14 2013

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022-024-150815-
BARNSTABLE MA-NANTUCKET MA-
403 AM EDT FRI JUN 14 2013

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE PROBABILITY THAT DANGEROUS RIP CURRENTS WILL
IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-255-256-150815-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
403 AM EDT FRI JUN 14 2013

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ254-150815-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
403 AM EDT FRI JUN 14 2013

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-250-251-150815-
BOSTON HARBOR-NARRAGANSETT BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
403 AM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ233>235-237-150815-
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
403 AM EDT FRI JUN 14 2013

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:58 PM EDTRiver Flood WarningBOXCapitol Planning Region69 hr
Jun 13, 11:12 PM EDTAreal Flood AdvisoryBOXCapitol Planning Region2 hr
Jun 14, 12:40 AM EDTAreal Flood WarningBOXCapitol Planning Region8 hr
Jun 14, 4:27 AM EDTRiver Flood WarningBOXCapitol Planning Region4 hr
Jun 14, 7:38 AM EDTAreal Flood WarningBOXNortheastern Connecticut Planning Region9 hr
Jun 14, 3:50 PM EDTAreal Flood WarningBOX13 hr

Nearby

Areal Flood Warnings in Connecticut, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.